# SDR DXTA2025031002633

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N181QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70154
- Aircraft time: 1,291 hours, 395 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 925000203
- Part serial: 190109334
- Condition: Odor
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ESPRESSO COFFEE MAKER FAILED WITH AN ELECTRICAL BURNING SMELL, AND POPPED THE CIRCUIT BREAKER CORRECTIVE ACTION: REPLACED ESPRESSO MAKER. OPS CHECK GOOD. IAW GLOBAL 7500 AMP BD700-A-J25-33-03.
